American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] Heike Mildenberger and Saharon Shelah. The near coherence of filters principle does not imply the filter dichotomy principle. Trans. Amer. Math. Soc. 361 (2009) 2305-2317. MR 2471919.
Abstract, references, and article information
View Article: PDF

[2] Jan J. Dijkstra. On compactifications with path connected remainders. Proc. Amer. Math. Soc. 136 (2008) 4461-4466. MR 2431063.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Alan Dow and Klaas Pieter Hart. A separable non-remainder of $\mathbb {H}$. Proc. Amer. Math. Soc. 136 (2008) 4057-4063. MR 2425747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Joni Baker and Kenneth Kunen. Limits in the uniform ultrafilters. Trans. Amer. Math. Soc. 353 (2001) 4083-4093. MR 1837221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Ilijas Farah. Analytic quotients: theory of liftings for quotients over analytic ideals on the integers. Memoirs of the AMS 148 (2000) MR 1711328.
Book volume table of contents

[6] Franklin Mendivil. Function algebras and the lattice of compactifications. Proc. Amer. Math. Soc. 127 (1999) 1863-1871. MR 1487330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Alan Dow and Klaas Pieter Hart. A new subcontinuum of $\beta\mathbb{R}\backslash\mathbb{R}$. Proc. Amer. Math. Soc. 125 (1997) 1861-1871. MR 1415584.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] M. Bell, L. Shapiro and P. Simon. Products of $\omega^*$ images. Proc. Amer. Math. Soc. 124 (1996) 1593-1599. MR 1328339.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] James P. Hatzenbuhler and Don A. Mattson. Compactifications with discrete remainders . Proc. Amer. Math. Soc. 123 (1995) 2927-2934. MR 1301028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Alan Dow and Klaas Pieter Hart. Cut points in \v Cech-Stone remainders . Proc. Amer. Math. Soc. 123 (1995) 909-917. MR 1216810.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] G. D. Faulkner and M. C. Vipera. Remainders of compactifications and their relation to a quotient lattice of the topology . Proc. Amer. Math. Soc. 122 (1994) 931-942. MR 1231033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] H. Attia. On the dimensional properties of Stone-\v Cech remainder of $P\sb 0$-spaces . Proc. Amer. Math. Soc. 121 (1994) 1245-1249. MR 1156462.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jian-Ping Zhu. A note on subcontinua of $\beta[0,\infty)-[0,\infty)$ . Proc. Amer. Math. Soc. 120 (1994) 597-602. MR 1185283.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Kavita Srivastava. On singular $H$-closed extensions . Proc. Amer. Math. Soc. 120 (1994) 295-300. MR 1172962.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] A. V. ArhangelЬskii and A. Bella. Cardinal invariants in remainders and variations of tightness . Proc. Amer. Math. Soc. 119 (1993) 947-954. MR 1185277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Salvador García-Ferreira and Angel Tamariz-Mascarúa. The $\alpha$-boundification of $\alpha$ . Proc. Amer. Math. Soc. 118 (1993) 1301-1311. MR 1165054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jin Yuan Zhou. Normal spaces whose Stone-\v Cech remainders have countable tightness . Proc. Amer. Math. Soc. 117 (1993) 1193-1194. MR 1132425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ben Fitzpatrick, Gary F. Gruenhage and James W. Ott. Topological completions of metrizable spaces . Proc. Amer. Math. Soc. 117 (1993) 259-267. MR 1110542.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] A. Caterino, G. D. Faulkner and M. C. Vipera. Construction of compactifications using essential semilattice homomorphisms . Proc. Amer. Math. Soc. 116 (1992) 851-860. MR 1111215.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Michel Smith. Layers of components of $\beta([0,1]\times {\bf N})$ are indecomposable . Proc. Amer. Math. Soc. 114 (1992) 1151-1156. MR 1093605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Jack R. Porter and R. Grant Woods. Normal spaces with prescribed Stone-\v Cech remainders . Proc. Amer. Math. Soc. 114 (1992) 857-863. MR 1070531.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Howard H. Wicke and John M. Worrell. Characterizations of paracompactness and subparacompactness using star reducibility . Proc. Amer. Math. Soc. 111 (1991) 1119-1127. MR 1054164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Beverly Diamond. An easy example of a $0$-space not almost rimcompact . Proc. Amer. Math. Soc. 108 (1990) 255-256. MR 993748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Gary D. Faulkner. Minimal compactifications and their associated function spaces . Proc. Amer. Math. Soc. 108 (1990) 541-546. MR 991694.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] L. Brian Lawrence. Paracompact product spaces defined by ultrafilters over the index set . Proc. Amer. Math. Soc. 108 (1990) 513-519. MR 987610.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Robert L. Blair, Lech T. Polkowski and Mary Anne Swardson. On barely $\alpha$-compact spaces and remote points in $\beta\sb \alpha X\sb X$ . Proc. Amer. Math. Soc. 107 (1989) 1079-1085. MR 1019758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Winfried Just. Nowhere dense $P$-subsets of $\omega$ . Proc. Amer. Math. Soc. 106 (1989) 1145-1146. MR 976360.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] William Fleissner and Ronnie Levy. Stone-\v Cech remainders which make continuous images normal . Proc. Amer. Math. Soc. 106 (1989) 839-842. MR 963571.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Marlon C. Rayburn. Compactifications with almost locally compact outgrowth . Proc. Amer. Math. Soc. 106 (1989) 223-229. MR 961408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Alan Dow. A separable space with no remote points . Trans. Amer. Math. Soc. 312 (1989) 335-353. MR 983872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 62 found      Go to page: 1 2 3